Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Ringworm on breast after breast augmentation, alopecia areata. Auto-immune disorder?

I ve suffered from ringworms on my breasts 6 months after breast augmentation . It was gone for a short period when I put antifungal cream on, but they came back. Also, I m suffering from alopecia areata . I ve read on the implant manual (seBBin) that patients with auto- immune disorders can have problems with the implants. Is it possible that they are related? As for family history of autoimmune disorders such as this, my sister, who has not had implants, has problems with multiple warts on her hands . Can my implants cause me to have these auto-immune disorders like ringworm and alopecia areata?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear stephan..,
Thanks fr choosing HCM..,
There is no relation between Breast Augmentation..,
and Alopecia areata + ringworm infection..,
Here Alopecia areata is due to insufficient food intake..,
called take Nutrition diet and keep hygiene of Ur hairs..,
Coming Rinwom is due to fungal called Tinea corporis..,
it is contagious...comint through clothes, sharing of soaps, towels(Fomites).,
I) For Alopecia..,
1) Tab Boitin 10 mg daily for 2 months..,
2) Apply Minoxidil lotion daily night times..,
3) Take fresh fruits and vegetables..,
II) For Ringworm infection....
1) Apply Terbinafine cream....(ZIMIG)...gsk daily 2 times..,
2) Tab..Fluconazole 150 mg (Flucan)weeekly once for 6 weeks.,
3) Keep that area clean and dry b using Clotrimazole dusting powder..(Candid)
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor